Pantoprazole 40mg Terrible Stomach Gnaw

1 Reply Updated



Conversation Starter

kjw76 Says:


I've been prescribed pantoprazole 40mg for recurring gastritis and while I find they are wonderful at removing the gas, hunger pangs and nausea I am still experiencing the upper abdominal gnawing pain in my stomach (albeit to a lesser degree than before, but it is still present everyday). I have no weight nor blood loss and am otherwise healthy. Do I need medication changed or could something else be going on? Thank you



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Well, I myself have a lot of experience in this area, I suffered from it for years and was misdiagnosed quite a few times, until the fact that it was gastritis was actually stumbled upon by an intelligent ER doctor.

Anyway, the PPI medications can actually cause that type of pain as a side effect, so that actually may be what's causing it. The same thing happened to me, because the first medication they put me on was Omeprazole, after I'd been in the hospital and they weren't sure what was causing the problem.

Finally, the brilliant ER doc that I mentioned suggested I try something different that wouldn't cause that and I picked up some Pepcid. I took 20mgs of it twice a day for 3 months.

Of course make sure to check with your doctor that it's safe for you to take one of these antacid medications. There are several available over the counter, such as the Pepcid I mentioned and Zantac, both as name brands and generics.

I still keep some on hand, for when the acidity starts to act up again, just to nip things in the bud, but it did finally enable the gastritis to heal up.

Learn more Pepcid details here.

Gastritis is actually a condition where your stomach almost turns into a giant ulcer, so you also need to make sure to stay away from anything irritating and acidic for awhile, such as coffee, sodas, spices and etc.

Is there anything else I can help with?

I'll gladly provide more advice or ideas, if I can!

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

I'm on pantoprazole 40 tablets can this make your stomach go out more than it use to
I've had a running stomach for the last 2 years been on different tablets to stop it, went back to the doctor becaus...
Pantoprazole 40mg
purpose of pan 40 and its side effects ## Pantoprazole is a proton pump inhibitor drug used for short-term treatment of ... 9 replies
Pantoprazole 40mg DR and EC
We were receiving the Pantoprazole 40mg EC tablets, yellow~oval~w434. The last refill we received the Pantoprazole 40mg ... 7 replies
pantoprazole 40mg nor sure whether it is working
I have been prescribed pantoprazole 40mg to take one hour before my evening meal. The pill is small, yellow in colour wi... 6 replies
pantoprazole 40mg pain on right side and back also
I have been taking pantoprazole 40mg for almost 3 months now and while it helped my abdominal pain after 1 month of use ... 3 replies
Pantoprazole 40mg Side Effect
does this drug cause depression ## Pantoprazole is a proton pump inhibitor that is used to reduce the amount of acid pro... 3 replies
pantoprazole 40mg side effects
leggs ache, headaches, chest and back discomfort and feel completly drained i just took my first pill about4 hrs ago is ... 3 replies
Pantoprazole 40mg and Aprepitant 80
I am taking Pantoprazole for severe acid reflux. Yesterday I started chemotherapy for breast cancer and have been prescr... 1 reply
Pantoprazole Pill 40mg
my pills are white oblong with KU181, do I have the right pills?? ## Hi Janet, I have confirmed that the pill imprint KU... 1 reply
Pantoprazole Sod Dr 40mg Side Effects
is weight gain a side effect of this drug? ## Hi e, Interestingly enough, weight gain is actually considered to be a rar... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 March 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA